# SDR CALA0400106

- Difficulty date: February 12, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N14347
- Make and model: Boeing 7373T0
- Aircraft serial: 23585
- Aircraft time: 49,642 hours, 26,094 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65524572
- Condition: Corroded
- Location: Fuslage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT WEB RT SIDE ADJACENT TO RUBBER MEMBRANE AT APB, STA 1016, RBL 0 TO RBL 48, CORRODED.  A NEW WEB WAS INSTALLED IAW SRM 51-40-02.
